Amazon Basic Care Migraine Formula Caplets, Acetaminophen, Aspirin (NSAID) and Caffeine Tablets, Migraine Pain Relief, 200 Count

Amazon Basic Care Migraine Formula Caplets, Acetaminophen, Aspirin (NSAID) and Caffeine Tablets, Migraine Pain Relief, 200 Count

Loading...

:

Brand:
Amazon Basic Care
Details:
  • ACTIVE INGREDIENTS in Amazon Basic Care Migraine Formula Caplets are acetaminophen 250 mg, aspirin 250 mg (NSAID), and caffeine 65 mg. Compare to the active ingredients in Excedrin Migraine.
  • MIGRAINE PAIN: The pain of migraine headaches can disrupt your lifestyle. Amazon Basic Care Migraine Formula Caplets has three active ingredients to help treat migraine pain.
  • ONE-TWO-THREE: Three active ingredients are combined for migraine pain relief: acetaminophen and aspirin, both pain relievers, plus caffeine, pain reliever aid. Aspirin is a nonsteroidal anti-inflammatory drug (NSAID).
  • CAPLETS: These coated caplets treat migraine headache pain. Caplets are capsule-shaped tablets. This product is gluten free.
  • FOR ADULTS: Amazon Basic Care Migraine Formula Caplets treat migraine headaches in adults. Use a 2-caplet dose for migraine pain relief. Under 18 years of age, ask a doctor.
  • This item ships worldwide.
  • Please allow up to 7 days for items to ship from our facility.
  • Electronic appliances may require a converter to work in your country.